# SDR MASA200800049

- Difficulty date: January 20, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 14,418 hours, 13,645 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lav Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 7306 IAD - SMOKE IN LAV.  REMOVED AND REPLACED LAV DOOR SWITCH AND REPAIRED DAMAGED WIRING.
